| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

ISSN 1312-7594 (print)       ISSN 1314-7536 (online)


Afshin Gholamy, Vladik Kreinovich
      What is the optimal bin size of a histogram: An informal description
      International Mathematical Forum, Vol. 12, 2017, no. 15, 731-736
      https://doi.org/10.12988/imf.2017.7757

Copyright © 2017 Afshin Gholamy and Vladik Kreinovich. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Author guidelines